# SDR 99ZZZX3817

- Difficulty date: September 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N78676
- Make and model: Cessna 172K
- Aircraft serial: 17257715
- Engine: Lyc O320D2G
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Sleeve
- Condition: Broken
- Location: Oil Relief Valve
- Part time: 2,059 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED SUCTION SCREEN DURING OIL CHANGE AND FOUND TWO CHUNKS OF ALUMINUM TRAPPED BY SCREEN.  INVESTIGATION FOUND THE PIECES HAD BROKEN OFF THE OIL RELIEF VALVE SLEEVE.  REASON FOR FAILURE NOT DETERMINED.  THERE IS NOT MUCH STRESS ON THIS PART.
